Open Access Library Journal

Volume 5, Issue 2 (February 2018)

ISSN Print: 2333-9705   ISSN Online: 2333-9721

Google-based Impact Factor: 0.73  Citations  

Construction of Solitary Wave Solutions and Rational Solutions for mKdV Equation with Initial Value Problem by Homotopy Perturbation Method

HTML  XML Download Download as PDF (Size: 1420KB)  PP. 1-10  
DOI: 10.4236/oalib.1104383    678 Downloads   1,379 Views  Citations

ABSTRACT

The mKdV equation with the initial value problem is studied numerically by means of the homotopy perturbation method. The analytical approximate solutions of the mKdV equation are obtained. Choosing the form of the initial value, the single solitary wave, two solitary waves and rational solutions are presented, some of which are shown by the plots.

Share and Cite:

Dong, Z. and Wang, F. (2018) Construction of Solitary Wave Solutions and Rational Solutions for mKdV Equation with Initial Value Problem by Homotopy Perturbation Method. Open Access Library Journal, 5, 1-10. doi: 10.4236/oalib.1104383.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.